MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE HEART CATH PACK (HCBHE)228; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE HEART CATH PACK (HCBHE)228; GENERAL SURGERY TRAY (KIT)
Model Number SAN34HCBHF
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on supplier investigation, the device history record could not be reviewed, as the lot number was not provided.At the time of this investigation no samples had not been returned for evaluation.The root cause could not be determined from this investigation.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, however, the supplier will continue to monitor the trend of this type of incident.According to our supplier, or towels are made of cotton, so lint is born and inevitable.The supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10 pieces).In the folding process, the supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.
 
Event or Problem Description
Based on information received from the customer, reportedly during a case in the cath lab, it was noted that there was a small blue tissue-like substance floating in the bowl of fluids.The bowl, along with the tissue, (which allegedly looked like part of the towel), was removed and the case continued without further problems.There was no patient injury.

Brand Name
HEART CATH PACK (HCBHE)228
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9304734
Report Number1423537-2019-00371
Device Sequence Number19286238
Product Code LRO
UDI-Device Identifier10888439514537
UDI-Public10888439514537
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSAN34HCBHF
Device Catalogue NumberSAN34HCBHF
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2019
Initial Report FDA Received Date11/11/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;